# SDR CALA2023120803586

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737-900ER
- Aircraft serial: 60121
- Aircraft time: 27,164 hours, 9,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: M1675
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(B737-33-3-0235) BATTERY PACK M1675 FAILS OPS CHECK. TRANSCRIBED FROM HAECO NR 9280643. REMOVED AND REPLACED M1675 BATTERY PACK IAW B737-900ER AMM 33-51-06-960-805, OPS TEST CHECKS GOOD IAW B737-900ER AMM 33-51-06-960-805; STEP 4.E.(6) REF HAECO GSO MECH V901654 INSP QC 384.
